I did a really dumb cycle in'99 using stupid amounts of sust and deca, with no AIs, SERMs or PCT of any kind. Amazed my nuts didn't completely disappear (they did get pretty small for a while). Didn't mess with it for years, then in the last 6 years or so have done a couple 'cycles' of a pro-hormone, as well as a couple oral only cycles of tbol. Tried dbol as a pre-workout (saw nothing at all from that, not even increased aggression), did a series of short cycles (2 on/5 off) with tren/test/mast. So I've dabbled a bit, as well as done some well-thought out cycles (including the below).
Christ. Finasteride has impotence, loss of interest in sex, trouble having an orgasm, abnormal ejaculation listed as "common" side effects. And "Less serious" side effects also include impotence, loss of interest in sex, or trouble having an orgasm, which may persist after discontinuation. I thought this was rare. Why on earth are these side effects considered non-serious? Does the doctor consider impotence in himself as non-serious? This is really disheartening, that they can list this s**t as non-serious. Fvck off with "non-serious". It's the same with many anti-depressants.